# SDR DALA2022062804505

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 BULK CARGO COMPARTMENT T CHORD CORROSION AT STA 1562 AND S-39L TO S-39R. CORRECTIVE ACTION: CORRODED LOWER CHORD REPAIRED AND ACCOMPLISHED AS PER PRI599984-14. (2294459)
